# SDR SWAA2021040561601

- Difficulty date: March 21, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 10,564 hours, 4,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY EXIT OVERWING AFT SIGN FELL OFF / R/R OVER WING EXIT SIGN ASSY IAWMM 33-51-01
